MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB SERVO-S BASE UNIT; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB SERVO-S BASE UNIT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6640440
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ventilator generated alarms for o2 concentration.There was no patient harm.Manufacturer's ref #: (b)(4).
 
Additional Manufacturer Narrative
No ventilator logs were provided, and no evaluation of the ventilator was requested.The healthcare facility contacted a third-party service provider for repair and have not disclosed any further information about the current status of the ventilator.As no device evaluation or log analysis could be performed, an investigation was not possible.Therefore, the root cause of the reported fluctuating oxygen concentration could not be determined.

Brand Name
SERVO-S BASE UNIT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key25439397
Report Number8010042-2026-0000762
Device Sequence Number6038985
Product Code CBK
UDI-Device Identifier07325710001127
UDI-Public(01)07325710001127(11)210920
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123149
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6640440
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown